# SDR SWI2024F00093

- Difficulty date: November 13, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD7A IS CORRODED.    (C-CHECK RO 1/30/2024)   REMOVED PAX DOOR FWD DD7A INTERCOSTAL REF CRJ700 SRM 51-42-06-001-001-A01 AND  INSTALLED PAX DOOR FWD DD7A INTERCOSTAL REF DWG 601R31702 REV. N AND CRJ700 SRM 51-42-06-001-001-A01, COMPLIED WITH 51-900-1002-SKY , LEAK CHECK GOOD
